MAUDE Adverse Event Report: ALYDIA HEALTH JADA SYSTEM; INTRAUTERINE VACUUM CONTRACTION SYSTEM

ALYDIA HEALTH JADA SYSTEM; INTRAUTERINE VACUUM CONTRACTION SYSTEM
Model Number JADA-1001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
This spontaneous report was received from a registered nurse via company representative referring to a female patient of unknown age.The patient's historical condition included pregnancy, placental abruption, emergency caesarian section, still birth at 39 weeks.This patient was in disseminated intravascular coagulation (dic) and had little clotting factors.Patient's concomitant medications were not reported.This report concerned 1 patient and 1 device.On an unknown date, the patient's uterus was repaired, and patient underwent insertion procedure with vacuum-induced hemorrhage control system (jada system) (strength, route, lot# and expiration date were not reported) to stop the bleeding (postpartum haemorrhage).Bleeding did not stop.Patient was at 2 liters of blood via vacuum-induced hemorrhage control system (jada system) before she went to intervention radiology.Vacuum-induced hemorrhage control system (jada system) was not gushing blood, but it was a slow trickle.Vacuum-induced hemorrhage control system (jada system) was troubleshot and rotated the device into a better position because there were suction issues at one point in the operating room (or) and the reporter thought it got moved (device ineffective).Reporter asked if dic is contraindicated for this type of device and wanted to know if all the blood from patient's vessels was pulled out knowing that she cannot clot.Reporter also asked if there was any study or finding that the uterus does not warp around the ring when it is in the position.The reporter was concerned about the position of the vacuum-induced hemorrhage control system (jada system), wanted to know what would happen if it gets vertical.She also stated that according to her the vacuum-induced hemorrhage control system (jada system) performed well (discrepant information).The availability of vacuum-induced hemorrhage control system (jada system) was unknown.Upon internal review, event device ineffective was considered to be serious due to required intervention (devices).Medical device reporting criteria: serious injury.(b)(4).
 
Additional Manufacturer Narrative
Based on the information we have received, there is no indication that the device malfunctioned.The device is assembled according to specifications.In process and finished product testing are performed and approved prior to release.

Brand Name
JADA SYSTEM
Common Device Name
INTRAUTERINE VACUUM CONTRACTION SYSTEM
Manufacturer (Section D)
ALYDIA HEALTH
3495 edison way menlo park
CA 94025
Manufacturer (Section G)
ALYDIA HEALTH
3495 edison way menlo park
CA 94025
Manufacturer Contact
3495 edison way menlo park
MDR Report Key15503895
Report Number3017425145-2022-00142
Device Sequence Number18175945
Product Code OQY
UDI-Device Identifier00850017882003
UDI-Public(01)00850017882003
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201199
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberJADA-1001
Device Catalogue NumberJADA-1001
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/16/2022
Initial Report FDA Received Date09/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale